# SDR USAA2013100300003

- Difficulty date: September 27, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 60,810 hours, 39,953 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, DELAMINATION ON RT OTBD FORE FLAP LOWER SURFACE APPROX 43 INCHES FROM INBD END.  REPAIRED IAW SRM 57-53-02-2R-2.
